# SDR 2016F00212

- Difficulty date: October 17, 2016
- Submitted: October 18, 2016
- Operation: General aviation
- Aircraft: N50BH
- Make and model: Gulstm G1159A
- Aircraft serial: 359
- Aircraft time: 12,134 hours, 5,908 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Inoperative
- Location: Te Flaps
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLAPS WOULD NOT EXTEND DURING DESCENT. DIVERTED AND DECLARED AND EMERGENCY. AIRCRAFT LANDED WITHOUT INCIDENT.
